Koordinatenbereiche von Semitranslationsebenen.

Günter Pickert

Mathematische Zeitschrift (1965)

  • Volume: 87, page 62-70
  • ISSN: 0025-5874; 1432-1823

How to cite


Pickert, Günter. "Koordinatenbereiche von Semitranslationsebenen.." Mathematische Zeitschrift 87 (1965): 62-70. <http://eudml.org/doc/170365>.

author = {Pickert, Günter},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean},
language = {ger},
pages = {62-70},
title = {Koordinatenbereiche von Semitranslationsebenen.},
url = {http://eudml.org/doc/170365},
volume = {87},
year = {1965},

AU - Pickert, Günter
TI - Koordinatenbereiche von Semitranslationsebenen.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 62
EP - 70
LA - ger
KW - foundations of geometry, non-Euclidean
UR - http://eudml.org/doc/170365
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.